# SDR AALA20011912

- Difficulty date: September 24, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - - FOUND STATION 215 G2 FORWARD TIE DOWN CORRODED.  REPLACED CORRODED TIE DOWN BRACKET WITH NEW BRACKET AND HARDWARE SRM 51-01.  (M)
